IDEAS home Printed from https://ideas.repec.org/a/kap/theord/v72y2012i3p287-301.html
   My bibliography  Save this article

Strategy-proofness, tops-only, and the uniform rule

Author

Abstract

No abstract is available for this item.

Suggested Citation

  • Toyotaka Sakai & Takuma Wakayama, 2012. "Strategy-proofness, tops-only, and the uniform rule," Theory and Decision, Springer, vol. 72(3), pages 287-301, March.
  • Handle: RePEc:kap:theord:v:72:y:2012:i:3:p:287-301
    DOI: 10.1007/s11238-011-9283-2
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s11238-011-9283-2
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Toyotaka Sakai & Takuma Wakayama, 2008. "Uniform, Equal Division, and Other Envy-free Rules between the Two," ISER Discussion Paper 0723, Institute of Social and Economic Research, Osaka University.
    2. John A. Weymark, 2008. "Strategy-Proofness and the Tops-Only Property," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 10(1), pages 7-26, February.
    3. Thomson, William, 1995. "Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(2), pages 229-246, March.
    4. Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-519, March.
    5. Hideyuki Mizobuchi & Shigehiro Serizawa, 2006. "Maximal Domain for Strategy-proof Rules in Allotment Economies," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(1), pages 195-210, August.
    6. Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
    7. Masso, Jordi & Neme, Alejandro, 2001. "Maximal Domain of Preferences in the Division Problem," Games and Economic Behavior, Elsevier, vol. 37(2), pages 367-387, November.
    8. Eric Maskin, 1999. "Nash Equilibrium and Welfare Optimality," Review of Economic Studies, Oxford University Press, vol. 66(1), pages 23-38.
    9. Ehlers, Lars, 2000. "Indifference and the uniform rule," Economics Letters, Elsevier, vol. 67(3), pages 303-308, June.
    10. Thomson, William, 1997. "The Replacement Principle in Economies with Single-Peaked Preferences," Journal of Economic Theory, Elsevier, vol. 76(1), pages 145-168, September.
    11. Dagan, Nir, 1996. "A Note on Thomson's Characterizations of the Uniform Rule," Journal of Economic Theory, Elsevier, vol. 69(1), pages 255-261, April.
    12. Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
    13. Jordi Massó & Alejandro Neme, 2004. "A maximal domain of preferences for strategy-proof, efficient, and simple rules in the division problem," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 23(2), pages 187-206, October.
    14. Ching, Stephen & Serizawa, Shigehiro, 1998. "A Maximal Domain for the Existence of Strategy-Proof Rules," Journal of Economic Theory, Elsevier, vol. 78(1), pages 157-166, January.
    15. Yves Sprumont, 1995. "Strategyproof Collective Choice in Economic and Political Environments," Canadian Journal of Economics, Canadian Economics Association, vol. 28(1), pages 68-107, February.
    16. Bochet Olivier & Storcken Ton, 2006. "Maximal Domains for Strategy-Proof or Maskin Monotonic Choice Rules," Research Memorandum 002, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:spr:sochwe:v:49:y:2017:i:2:d:10.1007_s00355-017-1068-2 is not listed on IDEAS
    2. Bochet, Olivier & Gordon, Sidartha & Saran, Rene, 2013. "Weighted majoritarian rules for the location of multiple public facilities," Journal of Mathematical Economics, Elsevier, vol. 49(6), pages 454-459.

    More about this item

    Keywords

    Uniform rule; Strategy-proofness for same tops; Strategy-proofness; Tops-only; C72; D63; D61; C78; D71;

    JEL classification:

    • C72 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Noncooperative Games
    • D63 - Microeconomics - - Welfare Economics - - - Equity, Justice, Inequality, and Other Normative Criteria and Measurement
    • D61 - Microeconomics - - Welfare Economics - - - Allocative Efficiency; Cost-Benefit Analysis
    • C78 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Bargaining Theory; Matching Theory
    • D71 - Microeconomics - - Analysis of Collective Decision-Making - - - Social Choice; Clubs; Committees; Associations

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:72:y:2012:i:3:p:287-301. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.